# SDR YENA2023100601196

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 73,683 hours, 26,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 884512
- Condition: Failed
- Location: 10wl-Batt
- Part time: 6,512 hours, 1,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2769, BQN-TPA. 'EMERG LIGHT BATTERY 10WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 10WL IAW AMM 33-51-38.'
